Clonazepam Withdrawal - Clonazepam Addiction Help
Clonazepam withdrawal Once a person is addicted to clonazepam, he or she will find the need to increase dosage on a continual basis in order to experience.
It is important for people desiring to come off clonazepam to receive a doctor’s instructions about gradually weaning themselves off the drug. It is also strongly recommended that a clonazepam addict go through detox and withdrawal at a rehab facility where he or she may receive medical supervision and professional assistance. Coming off clonazepam too fast can result in protracted withdrawal symptoms, which can drag out for longer periods of time before they start to subside.
Clonazepam (also known by the brand name Klonopin) is one of the most widespread and readily available drugs today. Continual use can result in physical and psychological damage and dependence.
There is hope. Please call our toll free number today at (877). We are available 24 hours a day to answer any questions you might have about clonazepam addiction treatment. We are here to help.
There are thousands of people who have abused drugs, gone through treatment, and now live normal, healthy lives. If you or someone you know is a consistent, long-time Clonazepam user, most likely he or she is an addict or is quickly becoming one.
Once a person is addicted to clonazepam, he or she will find the need to increase dosage on a continual basis in order to experience the same effects of the medication. Withdrawal symptoms occur when the user’s body is dependent but drug intake has stopped. The time it takes for withdrawal symptoms to appear depends how long clonazepam stays in the body; how long the drug stays in the body depends on the individual’s metabolism. Clonazepam specifically has half its strength at eighteen to fifty hours; so withdrawal symptoms can be expected anywhere between twenty-four to seventy-two hours. Clonazepam will reach its highest withdrawal level in five to seven days.
Clonazepam withdrawal symptoms may include the following:
Call for a confidential assessment (877).
Severe symptoms may include: